MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Swelling (2091); Disability (2371)
Date of Event 06/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Tga device incident report reference no (b)(4); submitted to tga (therapeutic goods administration) by the patient.(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was implanted into the patient during a prolapse procedure performed on (b)(6) 2016 for the treatment of prolapse.According to the patient, after the procedure, the patient has experienced large swelling/edema that is obvious in a large square shape around the patient's tailbone region/lower spine.Reportedly, the patient's tailbone would ache and sting after sitting for longer than 30 minutes.In addition, the patient is unable to lift more than 3kg again and is only able to sleep on back.Subsequently, the patient takes mersyndal forte or mersyndal capets to help with pain in the nighttime and is also on antidepressants, trialled lyrica for pain, and gabapentin and beta blockers plus mobic and somac to help with pain and swelling.The patient also regularly sees a clinical therapist since her prolapse surgery.Boston scientific has been unable to obtain additional information regarding the event to date.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10900265
Report Number3005099803-2020-05630
Device Sequence Number19511454
Product Code FTM
UDI-Device Identifier08714729773764
UDI-Public08714729773764
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068302450
Device Catalogue Number830-245
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;